Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 189, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2005, 7:15 AM CDT for Douglas County, Edgar County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2005, 7:15 AM CDT (12:15 UTC)
- Expired
- Sep 19, 2005, 8:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Douglas County, IL, Edgar County, IL
The radar
The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 12:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 545 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 191215 SVRILX ILC041-045-191315- /O.NEW.KILX.SV.W.0189.050919T1215Z-050919T1315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 715 AM CDT MON SEP 19 2005 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS EASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS * UNTIL 815 AM CDT * AT 711 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEWMAN...OR ABOUT 13 MILES EAST OF TUSCOLA...AND WAS MOVING EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... BROCTON HUME CHRISMAN OTHER LOCATIONS IN THE WARNING INCLUDE...METCALF...SCOTTLAND AND EDGAR. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3989 8808 3968 8809 3960 8756 3981 8756 $$ AUTEN
2 follow-up statements
000 WWUS53 KILX 191236 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 736 AM CDT MON SEP 19 2005 ILC041-045-191315- /O.CON.KILX.SV.W.0189.000000T0000Z-050919T1315Z/ DOUGLAS-EDGAR- 736 AM CDT MON SEP 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 815 AM CDT FOR EASTERN DOUGLAS AND NORTHERN EDGAR COUNTIES... AT 733 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BROCTON...OR ABOUT 14 MILES NORTHWEST OF PARIS...MOVING EAST AT 35 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... CHRISMAN. PARIS. VERMILION. OTHER LOCATIONS AFFECTED INCLUDE...METCALF...REDMON...EDGAR AND SCOTTLAND. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3989 8808 3968 8809 3956 8755 3979 8756 $$ AUTEN
000 WWUS53 KILX 191311 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 811 AM CDT MON SEP 19 2005 ILC041-045-191321- /O.EXP.KILX.SV.W.0189.000000T0000Z-050919T1315Z/ DOUGLAS-EDGAR- 811 AM CDT MON SEP 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DOUGLAS AND NORTHERN EDGAR COUNTIES WILL EXPIRE AT 815 AM CDT... AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING WILL BE ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3989 8808 3968 8809 3956 8755 3979 8756 $$ AUTEN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 5:30 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Sep 19, 5:30 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 530 AM CDT MON SEP 19 2005 .DISCUSSION... BIT OF A BUSY NIGHT... APOLOGIES FOR THE DELAYED PRODUCTS. MAIN SHORT TERM CONCERNS ARE WITH CURRENT ELEVATED CONVECTION MOVING INTO THE EASTERN PART OF THE CWA. THEN ATTENTION SHIFTS BACK TO THE WEST FOR ANOTHER ROUND FOR THIS AFTERNOON INTO THE EVENING HOURS. .SHORT TERM...TODAY THROUGH WEDNESDAY. ELEVATED SHOWERS AND STORMS DEVELOPED ACROSS THE CWA FROM WEST TO EAST OVERNIGHT... ALL ASSOCIATED WITH THE LEADING EDGE OF SOME WARM/MOIST AIR ALOFT WITH THE LOW LEVEL JET CRANKING INTO THE REGION. CONVECTION APPEARED TO BE FOCUSED IN TWO REGIONS... UP OVER IOWA... CLOSER TO THE PARENT SFC LOW AND TRIPLE POINT... WHERE THE 850 JET WAS NOSING ACROSS THE WARM FRONT ALOFT WITH 50 KNOTS OF WIND. THE SECOND REGION WAS ACROSS CENTRAL ILLINOIS AND NORTHEASTERN MISSOURI WHERE THE 850 WINDS WERE A BIT MORE MODEST ACROSS THE WARM FRONT ALOFT... BUT WARM/MOIST ADVECTION WAS NONETHELESS SUBSTANTIAL. STEEP LAPSE RATES AND A RELATIVELY LOW WBZ HEIGHT ALLOWED FOR A FEW HAILERS. THIS ACTIVITY WILL CONTINUE TO PUSH EASTWARD THIS MORNING... THEN OUT ATTENTION WILL SHIFT BACK TO THE WEST WHERE THE SFC COLD FRONT REMAINS. SHORTWAVE TROUGH NICELY DEPICTED ON WATER VAPOR IMAGERY THIS MORNING... WITH VORT MAX CENTERED OVER EASTERN ND... AND TRAILING TROUGH ACROSS WESTERN SD INTO THE ROCKIES. THERMAL TROUGH APPEARS TO BE RUNNING A BIT AHEAD OF THIS FEATURE... AND SHOULD BEGIN MOVING INTO OUR AREA LATER THIS AFTERNOON... HELPING TO STEEPEN DEEP LAYER LAPSE RATES AS MID-LEVEL VORTICITY ADVECTION WORKS IN. ALSO... A 90-100 KT JET STREAK NOSING INTO WESTERN IA THIS MORNING... ASSOCIATED WITH THE SAME UPPER DISTURBANCE... WILL PUSH EASTWARD TO LAKE MICHIGAN BY THIS AFTERNOON... LEAVING MUCH OF CENTRAL ILLINOIS IN THE RRQ... WITH THE ETA DEPICTING AN AREA OF TRUE UPPER DIVERGENCE ACROSS CENTRAL ILLINOIS DOWN INTO EASTERN MISSOURI. 850 MB WINDS WILL REMAIN QUITE STRONG... AROUND 30-40KTS THIS AFTERNOON AS THE UPPER WARM FRONT PUSHES UP TO THE GREAT LAKES REGION. MEANWHILE... MID-LEVEL WINDS WILL ALSO BE ON THE INCREASE IN ADVANCE OF APPROACHING SHORTWAVE DISTURBANCE. THIS WILL YIELD 0-6KM DEEP LAYER SHEAR VALUES OF ABOUT 40 KTS BY AFTERNOON... MUCH OF IT IN THE LOWEST 3KM. SHEAR WILL QUICKLY BECOME UNIDIRECTIONAL AS LOW LEVEL WINDS VEER TO THE SOUTHWEST AHEAD OF THE COLD FRONT TODAY. FORECAST SOUNDINGS WOULD SUGGEST CONVECTION SHOULD QUICKLY BECOME LINEAR... WITH LAPSE RATES IN THE HAIL GROWTH REGION REMAINING STEEP... AND FRZ/WBZ HEIGHTS REMAINING CLOSE TO WHERE THEY WERE OVERNIGHT. WITH STRONG WINDS ALOFT... EXPECT DAMAGING WINDS AND LARGE HAIL TO BE PRIMARY THREAT FOR SEVERE. HOWEVER... INSTABILITY IS OF COURSE A KEY INGREDIENT HERE. EARLIER THERE WERE CONCERNS ABOUT OVERNIGHT ACTIVITY AND LEFTOVER CLOUDS HAVING A STABILIZING EFFECT. IT APPEARS NOW THAT WITH ACTIVITY RAPIDLY PUSHING EASTWARD... AND CLEAR SKIES ABOUND WEST OF THE MISSISSIPPI... THAT LACK OF INSTABILITY WILL NOT BE AN ISSUE. ETA APPEARS TO HAVE A GOOD HANDLE ON THE CURRENT SITUATION... AND IF ANYTHING PERHAPS CLEARS THE EASTERN COUNTIES OUT OF THEIR CURRENT CONVECTION A BIT TOO SLOWLY. FORECAST SOUNDINGS SHOW MODERATE INSTABILITY ACROSS THE AREA. QUESTION THEN BECOMES HOW CONVECTION WILL EVOLVE DURING THE AFTERNOON. BOTH THE ETA AND THE U OF I WRF MODELS POINT TOWARDS CONVECTION INITIATING IN NW MISSOURI EARLY THIS AFTERNOON. THIS IS APPARENTLY IN RESPONSE TO A SECONDARY SFC LOW (CURRENTLY OVER SW KANSAS) MOVING NE INTO NORTHWESTERN MISSOURI BY 15Z. CONVECTION THEN FIRES IN THE VICINITY OF THIS NEW SFC LOW ABOUT THE SAME TIME COOLER AIR BEGINS MOVING IN ALOFT... AND NW MISSOURI ENTERS INTO THE RRQ OF THE UPPER LEVEL JET STREAK. WHILE I STILL DONT TRUST THE MODELS FOR SUCH DETAILS... THIS SCENARIO SEEMS PLAUSIBLE AS THE NEW SFC LOW SHIFTS NE ALONG THE FRONT. CONVECTION SHOULD ALSO FIRE ACROSS THE COLD FRONT THROUGH THE AFTERNOON... WITH THE BEST CHANCE OF PRECIP BEING IN THE EAST AND SOUTHEASTERN COUNTIES... WHO SHOULD HAVE RECOVERED FROM THIS MORNINGS CONVECTION... AND REALIZE MAX HEATING POTENTIAL BY LATE AFTERNOON PRIOR TO FROPA. CONVECTION WILL CONTINUE IN THE EAST AND SOUTHEAST THROUGH THE FIRST HALF OF THE NIGHTTIME HOURS... BEFORE CLEARING OUT BY MORNING. EXPECT MOSTLY SUNNY SKIES... PERHAPS SOME RESIDUAL CU IN THE EAST/SE ON TUESDAY AS HIGH PRESSURE MOVES OVERHEAD. THIS HIGH WILL SHIFT EAST BY WEDNESDAY... RESULTING IN RETURN FLOW ACROSS THE AREA. ANOTHER DISTURBANCE... ASSOCIATED WITH STRONG NORTHERN STREAM JET ACROSS SOUTHERN CANADA... WILL RESULT IN SFC CYCLOGENESIS OVER THE PLAINS WEDNESDAY. INCREASING WARM/MOIST ADVECTION ASSOCIATED WITH LLJ MAY RESULT IN SOME CONVECTION WEDNESDAY NIGHT... MOST LIKELY ACROSS IOWA. WILL KEEP GOING WITH THE 20 POP IN THE FAR NW UNTIL THIS BECOMES MORE REFINED. RIGHT NOW... WOULD THINK THAT NOCTURNAL CONVECTIVE THREAT WOULD MAINLY BE OFF TO OUR NORTH AND WEST. LONG TERM...THURSDAY THROUGH SUNDAY. VERY LITTLE CHANGES MADE TO THE LONG TERM THIS EVENING DUE TO ON-GOING WEATHER AND DAY ONE CONCERNS. HOWEVER... STILL LOOKS LIKE PRECIP WILL BECOME MORE LIKELY THURSDAY NIGHT INTO FRIDAY AT LEAST... WITH THE NEXT COLD FRONT ATTEMPTING TO MOVE THROUGH. MODELS CONTINUE TO POINT TOWARDS THE FRONT STRETCHING OUT AND STALLING ACROSS THE AREA FOR THE WEEKEND. THIS OCCURS AS RIDGING BUILDS ACROSS THE SOUTHEASTERN STATES... THE SAME RIDGE THAT WILL EVENTUALLY GUIDE RITA THROUGH THE GULF OF MEXICO. STILL SOME QUESTIONS AS TO HOW FAR NORTH THIS RIDGING BUILDS... WHICH WOULD LIKELY HAVE AN IMPACT ON LATE WEEK TEMPERATURES. HOWEVER... LONG RANGE MODELS HAVE BEEN... AND STILL ARE DEPICTING ZONAL FLOW ACROSS THE MIDWEST FROM MIDWEEK THROUGH THE WEEKEND... EVEN AS OUR MIDWEEK SYSTEM MOVES THROUGH... IT IS ONLY A SUBTLE SHORTWAVE EMBEDDED IN THE ZONAL FLOW. THIS SORT OF PATTERN IS RIPE FOR A STALLED OUT EAST-WEST ORIENTED FRONT. WILL CONTINUE WITH THE 20 POPS FOR NOW... BUT MAY NEED TO CONSIDER RAISING POPS IF STALLED OUT FRONT SCENARIO CONTINUES TO LOOK LIKELY. FUTURE PATH OF RITA MAY RESULT IN INCREASED MOISTURE BEING PULLED INTO THE AREA AROUND THE SUBTROPICAL HIGH OVER THE SOUTHEASTERN CONUS EARLY NEXT WEEK. STAY TUNED. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. HARDIMAN
Hazardous weather outlook, Sep 19, 6:13 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 613 AM CDT MON SEP 19 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-201100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 613 AM CDT MON SEP 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A COLD FRONT MOVES INTO THE AREA LATER TODAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT THIS AFTERNOON AND CONTINUE INTO TONIGHT...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER WEATHER SYSTEM WILL MOVE INTO THE AREA LATER THIS WEEK AND BRING A CHANCE OF THUNDERSTORMS TO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND INTO TONIGHT ACROSS THE AREA. AUTEN
In the hours before
Local storm report, Sep 19, 4:57 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
457 AM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 7 SW RUSHVILLE 40.05N 90.66W
09/19/2005 0.88 INCH SCHUYLER IL COUNTY OFFICIAL
0124 AM TSTM WND DMG 2 W CHANDLERVILLE 40.05N 90.19W
09/19/2005 CASS IL COUNTY OFFICIAL
25 FOOT LONG BRANCHES DOWN ON ROAD
0245 AM TSTM WND DMG ABINGDON 40.80N 90.40W
09/19/2005 KNOX IL COUNTY OFFICIAL
LARGE TREE ACROSS ROAD IN TOWN
0414 AM HAIL CHESTNUT 40.07N 89.20W
09/19/2005 1.00 INCH LOGAN IL TRAINED SPOTTER
&&
AUTENLocal storm report, Sep 19, 5:02 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
502 AM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 7 SW RUSHVILLE 40.05N 90.66W
09/19/2005 0.88 INCH SCHUYLER IL COUNTY OFFICIAL
0124 AM TSTM WND DMG 2 W CHANDLERVILLE 40.05N 90.19W
09/19/2005 CASS IL COUNTY OFFICIAL
25 FOOT LONG BRANCHES DOWN ON ROAD
0245 AM TSTM WND DMG ABINGDON 40.80N 90.40W
09/19/2005 KNOX IL COUNTY OFFICIAL
LARGE TREE ACROSS ROAD IN TOWN
0414 AM HAIL 2 S CHESTNUT 40.04N 89.20W
09/19/2005 1.00 INCH LOGAN IL TRAINED SPOTTER
&&
AUTENLocal storm report, Sep 19, 5:44 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
544 AM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM HAIL 3 W YATES CITY 40.78N 90.07W
09/19/2005 1.00 INCH KNOX IL EMERGENCY MNGR
&&
AUTENLocal storm report, Sep 19, 6:41 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
641 AM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL BANNER 40.51N 89.91W
09/19/2005 0.75 INCH FULTON IL COUNTY OFFICIAL
&&
AUTENThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 44 min |
| Sep 19, 1:02 AM CDT | Severe Thunderstorm Warning | ILX | Cass | 51 min |
| Sep 19, 2:11 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 64 min |
| Sep 19, 2:43 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Tazewell | 55 min |
| Sep 19, 3:16 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria | 43 min |
| Sep 19, 4:15 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Macon | 60 min |
| Sep 19, 2:47 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 58 min |
| Sep 19, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 58 min |
| Sep 19, 3:40 PM CDT | Tornado Warning | ILX | Tazewell | 50 min |
| Sep 19, 3:44 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 61 min |
| Sep 19, 3:53 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 46 min |
| Sep 19, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 29 min |
| Sep 19, 4:26 PM CDT | Severe Thunderstorm Warning | ILX | Macon | 26 min |
| Sep 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 55 min |
| Sep 19, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 59 min |
| Sep 19, 5:42 PM CDT | Tornado Warning | ILX | Morgan, Scott | 48 min |
| Sep 19, 6:09 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.